# SDR AWXA200700450

- Difficulty date: March 9, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580761
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R1 DOOR CUT OUT FORWARD FRAME CRACKED, BS 294, WL 207.  REPLACED R1 DOOR CUT OUT FORWARD FRAME, BS 294, WL 207 IAW B737-300 SRM 51-40-02.
